# SDR CALA9701595

- Difficulty date: November 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12064
- Make and model: Doug DC-10-30
- Aircraft serial: 47862
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Part number: 9105M20G04
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A CRACK ON INNER SKIN ADJACENT TO OPEN CLOSE ACTUATOR OF #2 ENGINE C DUCT RH. THE #2 ENGINE R/H THRUST REVERSER WAS REPLACED IAW MM 78-32-11.
